# SDR IPXA2019112049204

- Difficulty date: November 4, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: AUB756425
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#3 PYLON WIRE BRIDGE WEB "L" ANGLE IS CRACKED AT TOP, FWD. OF PRECOOLER.REMOVED AND REPLACED BRACKET IAW SRM 54-01-42. (MINOR)
